Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Whitehead groups of finite groups


Author: Michael R. Stein
Journal: Bull. Amer. Math. Soc. 84 (1978), 201-212
MSC (1970): Primary 18F25, 16A54; Secondary 57C10
DOI: https://doi.org/10.1090/S0002-9904-1978-14453-X
MathSciNet review: 0466265
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 16A54, 57C10

Retrieve articles in all journals with MSC (1970): 18F25, 16A54, 57C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14453-X